# SDR SWAA2015021136529

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 45,857 hours, 26,422 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: BMS3CL7TYDSTY1
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW WING LOWER CTR SECTION REAR SPAR CRACKED AT STATION 663.75, BETWEEN RBL 6.15 TO 15.54.  REPAIRED SPAR IAW EA.
